Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 4, Pages 727-735

Almost periodic solutions for Abel equations

1Department of Mathematics, Changsha Railway University, Hunan, Changsha 410075, China
2Department of Mathematics, Fuzhou University, Fujian, Fuzhou 350002, China
3Department of Mathematics, University of Central Florida, Orlando 32816, FL, USA

Received 11 January 1994; Revised 15 April 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Using the Liapunov function method, the existence of almost periodic solutions of a scalar differential equation is discussed The results for the scalar differential equation are then applied to prove the existence and stability of almost periodic solutions of Abel differential equations We obtain several interesting results which improve the results due to Chongyou [1] and Dongpin [2].